# SDR QXEA0101696

- Difficulty date: October 19, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4046
- Aircraft time: 733 hours, 745 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Open
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - HIT LIGHT TO MODERATE TURBULENCE AT 10,000 FEET.  GOT MESSAGE WARNING AND FUSELAGE DOOR WARNING.  HEARD LOUD HISS AT REAR OF AIRCRAFT, AIRCRAFT DEPRESSURIZED.  FOUND OUTSIDE DOOR HANDLE POPPED OPEN.  LOCKING MECHANISM NOT PROPERLY LATCHED.  NO DISCREPANCIES FOUND.  LATCH OPERATING PROPERLY.
